# SDR 99FDEA00379

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- System (JASC): 2612 · Fire Detection
- Part: Fire Control
- Condition: Inop
- Location: Lwr Aft Body
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

99-236 - DURING CLIMB, LWR AFT BODY OVHT LIGHT ILLUMINATED NR 2 AND 3 BLEED AIR OPEN, NR 1 CLOSED.  REMOVED AND REPLACED OVERHEAT AND FIRE DETECTOR CONTROL BOX.  OPER CK SYSTEM PER MM 26-14-011.  AC OK FOR SERVICE.
